# SDR CA070827008

- Difficulty date: August 23, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7697 · Engine Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Connector
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER AIRCRAFT LANDED AND WAS TAXING THE SPEED LEVERS WERE PULLED BACK INTO LOW IDLE THE RT ENGINE OIL LIGHT CAME ON AT WHICH POINT THE CREW REALIZED THE RT ENGINE HAD SHUT ITSELF DOWN. CREW CONTACTED MAINTENANCE. MAINTENANCE INVESTIGATED AND REPAIRED WIRING ON CONNECTOR  PLUG AND RAN AIRCRAFT WHICH THEY WERE NOT ABLE TO DUPLICATE ENGINE SHUT DOWN. TEST FLIGHT WAS COMPLETED AND UPON LANDING ENGINE SHUTDOWN AGAIN WHEN SPEED LEVERS WERE BROUGHT BACK INTO LOW IDLE. FUEL SHUT OFF WAS REPLACED AT THIS TIME AND ENGINE SHUTDOWN COULD NOT BE DUPLICATED. AIRCRAFT RETURNED TO SERVICE. (TC NR 20070827008)
